Alert archive / New Mexico / High Wind Warnings in 2007

High Wind Warning 4, NWS Albuquerque, NM

April 23, 2007

NWS Albuquerque, NM issued this high wind warning at Apr 23, 2007, 10:43 AM MDT. It took effect at Apr 23, 2007, 2:00 PM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2007, 10:43 AM MDT (16:43 UTC)
In effect from
Apr 23, 2007, 2:00 PM MDT
Expired
Apr 24, 2007, 4:48 AM MDT
In force
15 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 231643
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1043 AM MDT MON APR 23 2007

...STRONG WINDS EXPECTED THIS AFTERNOON AND EVENING...

.INTENSE LOW PRESSURE MOVING ACROSS THE FOUR CORNERS WILL COMBINE
WITH A STRONG JET STREAM TO PRODUCE VERY WINDY CONDITIONS ACROSS
MUCH OF CENTRAL AND SOUTH CENTRAL NEW MEXICO THIS AFTERNOON AND
EVENING...ESSENTIALLY FROM INTERSTATE 40 SOUTHWARD. THE STRONGEST
WINDS ARE EXPECTED OVER THE SOUTH CENTRAL MOUNTAINS THIS EVENING
WITH GUSTS TO 65 MPH POSSIBLE. STRONG WINDS ARE POSSIBLE IN MANY
OF THESE AREAS AGAIN TUESDAY.

NMZ016-017-026-240400-
/O.NEW.KABQ.HW.W.0004.070423T2000Z-070424T1200Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
1043 AM MDT MON APR 23 2007

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM
MDT TUESDAY FOR THE SOUTH CENTRAL MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM MDT TUESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON WITH
GUSTS AS HIGH AS 60 MPH POSSIBLE. SUSTAINED WINDS MAY SETTLE DOWN
FOR A PERIOD THIS EVENING...BUT SOUTHWEST WINDS COULD GUST AS
HIGH AS 65 MPH AT TIMES OVERNIGHT...MAINLY OVER AND ALONG THE
NORTHEAST SLOPES OF THE SOUTH CENTRAL MOUNTAINS.

SOME OF THE ROADS AFFECTED INCLUDE HIGHWAYS 380 AND 70 THROUGH
LINCOLN COUNTY AND HIGHWAY 82 IN SOUTHWEST CHAVES COUNTY.

STRONG WINDS COULD IMPACT THE AREA AGAIN TUESDAY.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005-008>012-014-015-018-019-240400-
/O.NEW.KABQ.WI.Y.0011.070423T2000Z-070424T0400Z/
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...GLENWOOD...SOCORRO...FORT SUMNER...ROSWELL
1043 AM MDT MON APR 23 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON AND
CONTINUE THROUGH MID EVENING. GUSTS BETWEEN 45 AND 55 MPH WILL BE
POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND EARLY THIS EVENING.

THE AREA IMPACTED EXTENDS FROM THE SOUTHWEST MOUNTAINS ACROSS THE
MIDDLE AND LOWER RIO GRANDE VALLEY...THE SANDIA AND MANZANO
MOUNTAINS...THE NORTHEAST AND CENTRAL HIGHLANDS AND PORTIONS OF
THE SOUTHEAST PLAINS. 

SOME OF THE ROADS THAT WILL BE AFFECTED BY STRONG CROSS WINDS
INCLUDE INTERSTATE 25 IN THE LAS VEGAS AND GLORIETA PASS AREAS AND
FROM ALBUQUERQUE SOUTHWARD...INTERSTATE 40 FROM GRANTS TO SANTA
ROSA...HIGHWAY 60 FROM QUEMADO TO FORT SUMNER AND HIGHWAY 285 FROM
FROM I 25 TO VAUGHN.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

19
2 follow-up statements
000 
WWUS75 KABQ 240403
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1003 PM MDT MON APR 23 2007

...STRONG WINDS EXPECTED TONIGHT FOR THE SOUTH CENTRAL MOUNTAINS...

.INTENSE LOW PRESSURE MOVING ACROSS THE FOUR CORNERS WILL COMBINE
WITH A STRONG JET STREAM TO PRODUCE VERY WINDY CONDITIONS ACROSS
THE SOUTH CENTRAL MOUNTAINS THIS EVENING WITH GUSTS TO 65 MPH
POSSIBLE. STRONG WINDS ARE POSSIBLE AGAIN ON TUESDAY.

NMZ005-008>012-014-015-018-019-240515-
/O.CAN.KABQ.WI.Y.0011.000000T0000Z-070424T0400Z/
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...GLENWOOD...SOCORRO...FORT SUMNER...ROSWELL
1003 PM MDT MON APR 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WIDE SPREAD STRONG WINDS HAVE DIMINISHED ALTHOUGH LOCALIZED
CONVECTIVE INDUCED WIND GUSTS ARE STILL POSSIBLE NEAR SHOWERS.

$$

NMZ016-017-026-241200-
/O.CON.KABQ.HW.W.0004.000000T0000Z-070424T1200Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
1003 PM MDT MON APR 23 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY. 

SUSTAINED WINDS MAY SETTLE DOWN FOR A PERIOD LATE THIS EVENING...BUT
SOUTHWEST WINDS COULD GUST AS HIGH AS 65 MPH AT TIMES
OVERNIGHT...MAINLY OVER AND ALONG THE NORTHEAST SLOPES OF THE
SOUTH CENTRAL MOUNTAINS.

SOME OF THE ROADS AFFECTED INCLUDE HIGHWAYS 380 AND 70 THROUGH
LINCOLN COUNTY AND HIGHWAY 82 IN SOUTHWEST CHAVES COUNTY.

STRONG WINDS COULD IMPACT THE AREA AGAIN TUESDAY.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

23
000 
WWUS75 KABQ 241048
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 AM MDT TUE APR 24 2007

...STRONG WINDS ACROSS NEW MEXICO TODAY...

.A STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH DEEPENING SURFACE
LOW PRESSURE OVER THE OKLAHOMA PANHANDLE WILL PRODUCE DANGEROUS
WIND SPEEDS ACROSS NORTHERN AND CENTRAL NEW MEXICO BEGINNING THIS
AFTERNOON. WIND SPEEDS WILL REMAIN STRONG OVERNIGHT...ESPECIALLY
NEAR THE TEXAS BORDER...BEFORE TAPERING OFF GRADUALLY BY WEDNESDAY
MORNING.

NMZ016-241800-
/O.CAN.KABQ.HW.W.0004.000000T0000Z-070424T1200Z/
/O.NEW.KABQ.HW.W.0005.070424T1800Z-070425T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
INCLUDING THE CITY OF...CARRIZOZO
448 AM MDT TUE APR 24 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

EXPECT WEST WINDS TO 35 MPH THIS MORNING TO SHIFT TO THE NORTHWEST
AND INCREASE TO 40 MPH THIS AFTERNOON WITH DEVELOPING GUSTS TO 60
MPH. WIND SPEEDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING
BEFORE DECREASING GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY TO NEAR
ZERO...ESPECIALLY IN AREAS WHERE PLOWED FIELDS EXIST. A SUDDEN
GUST OF WIND COULD DROP THE VISIBILITY TO NEAR ZERO INSTANTLY.
BESIDES THE REDUCED VISIBILITIES...STRONG WINDS WILL BE HAZARDOUS
TO TRAILERS AND OTHER HIGH PROFILE VEHICLES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ017-241800-
/O.CAN.KABQ.HW.W.0004.000000T0000Z-070424T1200Z/
/O.NEW.KABQ.HW.W.0005.070424T1800Z-070425T0000Z/
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITY OF...RUIDOSO
448 AM MDT TUE APR 24 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST WINDS TO 35 MPH LATE THIS MORNING WILL SHIFT TO THE NORTHWEST
AND INCREASE TO 40 MPH THIS AFTERNOON WITH FREQUENT GUSTS TO 60
MPH. WIND SPEEDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING
BEFORE DECREASING GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ026-241800-
/O.CAN.KABQ.HW.W.0004.000000T0000Z-070424T1200Z/
/O.NEW.KABQ.WI.Y.0012.070424T1800Z-070425T0400Z/
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
448 AM MDT TUE APR 24 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

EXPECT WEST AND NORTHWEST WINDS INCREASING TO 35 MPH THIS
AFTERNOON...WITH GUSTS TO 50 MPH DEVELOPING THIS AFTERNOON. WIND SPEEDS
WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING BEFORE
DECREASING GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010>012-018-241800-
/O.NEW.KABQ.HW.W.0005.070424T1800Z-070425T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...FORT SUMNER
448 AM MDT TUE APR 24 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. 

EXPECT WEST WINDS TO INCREASE TO 30 MPH LATE THIS MORNING AND
SHIFT TO THE NORTHWEST AND INCREASE TO 35 MPH BY THIS AFTERNOON.
EXPECT AFTERNOON GUSTS TO 60 MPH.

EXPECT LOCALLY STRONGER WINDS OVER THE EAST CENTRAL
PLAINS...GUADALUPE COUNTY..AND NEAR CONCHAS LAKE.

WIND SPEEDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING
BEFORE DECREASING GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY TO NEAR
ZERO...ESPECIALLY IN AREAS WHERE PLOWED FIELDS EXIST. A SUDDEN
GUST OF WIND COULD DROP THE VISIBILITY TO NEAR ZERO INSTANTLY.
BESIDES THE REDUCED VISIBILITIES...STRONG WINDS WILL BE HAZARDOUS
TO TRAILERS AND OTHER HIGH PROFILE VEHICLES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001-002-241800-
/O.NEW.KABQ.HW.W.0005.070424T1800Z-070425T0000Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS
448 AM MDT TUE APR 24 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. 

EXPECT WEST WINDS INCREASING TO 30 MPH LATE THIS MORNING...WITH
WINDS SHIFTING TO THE NORTHWEST AND INCREASING TO 35 MPH THIS
AFTERNOON. DEVELOPING AFTERNOON GUSTS WILL REACH 60 MPH. EXPECT
LOCALLY STRONGER WINDS OVER THE NORTHWEST PLATEAU. WIND SPEEDS
WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING BEFORE
DECREASING GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005-241800-
/O.NEW.KABQ.HW.W.0005.070424T1800Z-070425T0000Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
448 AM MDT TUE APR 24 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. 

WEST WINDS INCREASING TO 35 MPH THIS MORNING WILL SHIFT TO THE
NORTHWEST WITH GUSTS TO 60 MPH BY AFTERNOON. WIND SPEEDS WILL
REMAIN STRONG AND GUSTY THROUGH THIS EVENING BEFORE DECREASING
GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ019-241800-
/O.NEW.KABQ.HW.W.0005.070424T1800Z-070425T0000Z/
CHAVES COUNTY PLAINS-
INCLUDING THE CITY OF...ROSWELL
448 AM MDT TUE APR 24 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. 

EXPECT WEST WINDS INCREASING TO 30 MPH THIS MORNING AND SHIFTING
TO THE NORTHWEST AND INCREASING TO 35 MPH THIS AFTERNOON.
AFTERNOON GUSTS WILL REACH 60 MPH. WIND SPEEDS WILL REMAIN STRONG
AND GUSTY THROUGH THIS EVENING BEFORE DECREASING GRADUALLY BY
WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY TO NEAR
ZERO...ESPECIALLY IN AREAS WHERE PLOWED FIELDS EXIST. A SUDDEN
GUST OF WIND COULD DROP THE VISIBILITY TO NEAR ZERO INSTANTLY.
BESIDES THE REDUCED VISIBILITIES...STRONG WINDS WILL BE HAZARDOUS
TO TRAILERS AND OTHER HIGH PROFILE VEHICLES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ003-004-241800-
/O.NEW.KABQ.WI.Y.0012.070424T1800Z-070425T0400Z/
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE
448 AM MDT TUE APR 24 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. 

WEST WINDS TO 30 MPH LATE THIS MORNING WILL SHIFT TO THE NORTHWEST
AND INCREASE TO 35 MPH THIS AFTERNOON. EXPECT GUSTS TO 50 MPH AT
TIMES THIS AFTERNOON. WIND SPEEDS WILL REMAIN STRONG AND GUSTY
THROUGH THIS EVENING BEFORE DECREASING GRADUALLY BY WEDNESDAY
MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ006-007-013-020-021-241800-
/O.NEW.KABQ.WI.Y.0012.070424T1800Z-070425T0400Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-ROOSEVELT COUNTY-
CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...PORTALES...
CLOVIS
448 AM MDT TUE APR 24 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. 

EXPECT WEST WINDS INCREASING TO 35 MPH LATE THIS MORNING...WITH A
SHIFT TO THE NORTHWEST AND GUSTS TO 50 MPH DEVELOPING DURING THE
AFTERNOON. WIND SPEEDS WILL REMAIN STRONG AND GUSTY THROUGH THIS
EVENING BEFORE DECREASING GRADUALLY BY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ008-009-014-015-241800-
/O.NEW.KABQ.WI.Y.0012.070424T1800Z-070425T0400Z/
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...GALLUP/GRANTS...ALBUQUERQUE...
GLENWOOD...SOCORRO
448 AM MDT TUE APR 24 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. 

EXPECT WEST WINDS INCREASING TO 30 MPH LATE THIS MORNING SHIFTING
TO NORTHWEST AND INCREASING TO 35 MPH THIS AFTERNOON. AFTERNOON
GUSTS WILL REACH 50 MPH AT TIMES...WITH GUSTS TO 45 MPH OVER THE
SOUTHWEST MOUNTAINS. WIND SPEEDS WILL REMAIN STRONG AND GUSTY
THROUGH THIS EVENING BEFORE DECREASING GRADUALLY BY WEDNESDAY
MORNING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

SHY

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Apr 23, 10:41 AM MDT, 2 minutes earlier.

Area forecast discussion, Apr 23, 10:41 AM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1041 AM MDT MON APR 23 2007

.UPDATE...
UPDATE TO RAISE A WIND ADVISORY FOR AREAS ALONG AND SOUTH OF
INTERSTATE 40 INCLUDING THE EAST SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS. ALSO WILL ISSUE A HIGH WIND WARNING FOR THE SACS/CAPITAN
MTNS AND EAST SLOPES OF LINCOLN COUNTY. NEW MOS GUIDANCE NUMBERS
COMING IN THIS MORNING SHOW WINDY CONDITIONS WILL DEVELOP THIS
AFTERNOON AND LAST THROUGH MUCH OF THE NIGHT...ESPECIALLY OVER THE
SOUTHERN MTNS AND EAST SLOPES. 700MB WINDS IN EXCESS OF 40 KNOTS
COMBINED WITH FAVORABLE POSITION OF STRONG 80 KNOT 500MB JET WILL
DEVELOP LATE THIS AFTERNOON OVER THE HIGHLIGHTED AREAS. NUDGED
POPS UP A TAD FOR THE SAN JUANS AND CHUSKAS AS STORMS TO THE WEST
WILL LIKELY CONTINUE TO DEVELOP EAST THROUGH THE AFTERNOON. TWEAKED
SKY GRIDS AND LEFT TEMPS UNCHANGED.

&&

.PREV DISCUSSION...300 AM MDT MON APR 23 2007...
UPR LVL LOW MOVING INTO SRN NV AT THIS TIME. SYSTEM
WILL BE MOVING INTO FOUR CORNERS REGION BY LATE THIS AFTERNOON.
MODELS STILL ADVERTISING A PROGRESSIVE SYSTEM EXITING THE STATE
TUESDAY EVENING. TODAY AREA WILL SEE BREEZY TO WINDY CONDITIONS
WITH SOME CRITICAL FIRE WEATHER CONDITIONS TODAY. AS A RESULT
HAVE POSTED A RED FLAG WARNING GENERALLY ALONG AND SOUTH OF A
LINE THAT EXTENDS FROM SOCORRO TO SANTA ROSA TO CLOVIS. BY THE
SAME TOKEN CRITICAL CONDITIONS WILL BE POSSIBLE AGAIN ON TUESDAY
ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS SO HAVE POSTED A
FIRE WEATHER WATCH ACROSS THAT AREA. AS FAR AS PRECIP
CHANCES...NORTHERN MOUNTAINS WILL SEE SOME SNOW SHOWERS MAINLY
ACROSS THE HIGHEST PEAKS. EXPECT 1 TO 3 INCHES ACROSS THE HIGHER
TERRAIN BUT NOT ENOUGH TO WARRANT ANY HIGHLIGHTS. ELSEWHERE
ACROSS THE NORTHERN HALF OF THE STATE ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH
WEDNESDAY MORNING. ZONAL FLOW DEVELOPS DURING THE 2ND HALF OF THE
WORK WEEK FOR A GENERALLY MILD AND DRY WEATHER PATTERN WITH
BREEZY TO WINDY AFTERNOONS EXPECTED. SHOULD SEE A NICE WARMUP FOR
THE WEEKEND AS A FAIRLY STRONG UPR LVL RDG BUILDS ACROSS THE
STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  38  64  36 /  20  40  30   5
GALLUP..........................  60  32  62  28 /  20  30  20   0
GRANTS..........................  64  33  62  30 /  10  30  20   0
GLENWOOD........................  68  38  71  42 /   5   5  10   0
CHAMA...........................  54  26  52  21 /  30  50  50  10
LOS ALAMOS......................  63  35  57  29 /   5  40  30  10
RED RIVER.......................  49  24  40  20 /   5  50  60  50
TAOS............................  63  35  54  28 /   5  40  40  20
SANTA FE........................  65  35  58  29 /   5  30  30  10
SANTA FE AIRPORT................  67  36  61  35 /   5  20  20  10
ESPANOLA........................  70  39  63  36 /   5  30  30  10
ALBUQUERQUE HEIGHTS.............  72  44  66  43 /   5  10  10   5
ALBUQUERQUE VALLEY..............  73  45  68  44 /   5  10  10   5
ALBUQUERQUE FOOTHILLS...........  70  43  66  40 /   5  20  20   5
ALBUQUERQUE WEST MESA...........  71  45  66  43 /   5  20  20   5
SOCORRO.........................  76  47  71  45 /   5  10  10   0
SANDIA PARK/CEDAR CREST.........  66  38  60  35 /   5  20  20   5
MORIARTY/ESTANCIA...............  69  37  61  38 /   5  10  10   5
CARRIZOZO.......................  72  44  68  42 /   0   5   5   0
RUIDOSO.........................  62  42  59  39 /   0   5   5   0
RATON...........................  69  38  54  34 /  10  30  40  20
LAS VEGAS.......................  66  37  59  33 /   0  10  20  10
ROY.............................  70  42  59  39 /   5  20  20  20
CLAYTON.........................  74  42  58  39 /   5  20  30  30
SANTA ROSA......................  77  46  68  43 /   0  10  10  10
TUCUMCARI.......................  79  48  71  45 /   5   5  10  10
FORT SUMNER.....................  79  47  71  46 /   5   5   5  10
CLOVIS..........................  80  47  72  43 /   5   5   5  10
PORTALES........................  81  46  72  44 /   5   5   5  10
ROSWELL.........................  84  49  77  47 /   5   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ106>108.

WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ005-008>012-014-015-018-019.

FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...
NMZ108.

HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 6 AM MDT TUESDAY FOR
THE FOLLOWING ZONES...NMZ016-017-026.

&&

GUYER
Hazardous weather outlook, Apr 23, 5:26 AM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 AM MDT MON APR 23 2007

NMZ001>021-026-241200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
526 AM MDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING
GENERALLY ALONG AND SOUTH OF A LINE THAT EXTENDS FROM SOCORRO TO
SANTA ROSA TO CLOVIS WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON FOR PORTIONS
OF THE EAST CENTRAL AND SOUTHEAST PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 5:52 AM MDTFire Weather WatchABQ22 hr
Apr 23, 5:52 AM MDTRed Flag WarningABQBernalillo, Sandoval, Socorro, Valencia14 hr
Apr 23, 10:43 AM MDTWind AdvisoryABQ11 hr

Nearby

High Wind Warnings in New Mexico, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.